# SDR IPXA2021020965512

- Difficulty date: January 19, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: A325210310262
- Condition: Corroded
- Location: L-1 Door Closet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CLOSET MOUNT FITTING HAS SEVERE EXFOLIATIONREMOVED AND REPLACED MOUNT FITTING IAW CMM 25-24-07
